MathSciNet Relay Station
MathSciNet bibliographic data
MR964668 (89j:15039) 15A52 (62H10)
Edelman, Alan Eigenvalues and condition numbers of random matrices. SIAM J. Matrix Anal. Appl. 9 (1988), no. 4, 543–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement